... try to have a baby. I had a miscarriage and the doctor said it was from the medicine. I started tapering in July and finally stopped about 15 days ago. The nausea, vomiting, not being comfortable in my own body, bloating, headache and small anxiety are crazy. I had hoped that I would be on the downside of the withdrawal, but I start to feel a bit better and then it comes back. I am on zofran to help with the nausea and vomiting. I teach 3 year olds and this is effecting my job. How much longer til this is over? I was on 1 mg a day
General Concerns About Benzodiazepines
An increased risk of congenital malformations associated with the use of benzodiazepine drugs has been suggested in several studies.
There may also be non-teratogenic risks associated with the use of benzodiazepines during pregnancy. There have been reports of neonatal flaccidity, respiratory and feeding difficulties, and hypothermia in children born to mothers who have been receiving benzodiazepines late in pregnancy. In addition, children born to mothers receiving benzodiazepines late in pregnancy may be at some risk of experiencing withdrawal symptoms during the postnatal period.
Hope this help!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 6 answers
Posted 5 Jan 2015 • 4 answers
Posted 11 Feb 2015 • 1 answer
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Posted 26 May 2015 • 2 answers
Posted 12 Jan 2016 • 3 answers